# SDR DHL2005748530

- Difficulty date: August 17, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 45,125 hours, 26,811 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Condition: Damaged
- Location: C1 Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 DOOR AFT LWR BS 610 SEAL DEPRESSOR GAUGE.  REMOVED AND REPLACED SEAL DEPRESSOR P/N 65-57146-3 PO 5314122 IAW B727 SRM 51-30-2 LEAK CK GOOD IAW B727 MM 5-51-101.
